# SDR ASAA2017072221548

- Difficulty date: July 22, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 73,866 hours, 42,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323587
- Condition: Gouged
- Location: Bs 525
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FOUND GOUGED ON FUSELAGE SKIN AT APPROXIMATELY BS 525,  BETWEEN STRINGERS 16R AND 17R.  ACFT GROUNDED.  ACCOMPLISHED A REPAIR IAW EA 400-53EA-19118.
